# SDR UPS06246068

- Difficulty date: January 14, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,564 hours, 34,429 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 1148
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI TO AID SKIN REPAIR FUSELAGE FRAME SKIN ATTACH ANGLES AT BS 1148 AND 11 66 BETWEEN S11 AND 13 LT REQUIRED AND REPAIR IAW SRM     REPAIR CARRIED OUT IAW SRM 51-30-02 AND 53-10-04 FIG 11.
